# SDR U43R2010AF0000200

- Difficulty date: September 17, 2010
- Submitted: September 21, 2010
- Operation: General aviation
- Aircraft: N307AF
- Make and model: Diamon DA 40
- Aircraft serial: 401055
- Aircraft time: 561 hours
- Engine: Lyc IO360M1A
- Engine time: 561 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 5100009
- Part serial: 10292A
- Condition: Failed
- Location: Engine Fuel
- Part time: 561 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BEFORE STARTING THE ENGINE, CREW TURNED ON THE ELECTRIC FUEL PUMP AND THE CIRCUIT BREAKER TRIPPED.  TOTAL TIME ON THIS ELECTRIC FUEL PUMP SINCE NEW, 31 HOURS.
